# SDR A6WA201543192

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 28,981 hours, 27,981 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOTICED NOSE WHEEL SHIMMY ON TAKEOFF.  ABORTED TAKEOFF AT 70 KNOTS & UNABLE TO STEER ACFT ONCE OFF THE RUNWAY, BTMS 4-6-4-5.  NOSE WHEELS LT & RT BLOWN.
